# SDR SWAA2019062734205

- Difficulty date: June 14, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N418WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29823
- Aircraft time: 60,905 hours, 35,626 cycles
- System (JASC): 5241 · Galley Doors
- Part: Beam
- Part number: 141A653614
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LOWER BEAM FILLET REGION AT UPPER CORNER CRACKED.  / R&R LOWER BEAM IAW SRM AND DWG.
